The Cause Of Difficulty Swallowing And Nausea After Eating Rice?

Illustration of The Cause Of Difficulty Swallowing And Nausea After Eating Rice?
Illustration: The Cause Of Difficulty Swallowing And Nausea After Eating Rice? post.medicalnewstoday.com

Hello, I feel hard to manage food and after eating rice, I want to feel nauseous if this is strep throat

1 Answer:

Hello bayu, thank you for your question on HealthReplies.com.

In general, swallowing pain can be caused by several causes, namely: irritation of the throat, inflammation of the tonsils, and also the weakness of the esophagus to help the process of swallowing.

Irritation of the esophagus can be caused due to increased stomach acid which irritates the esophagus. Increased gastric asthma itself can be caused by stress, irregular eating patterns, and frequent consumption of coffee, noodles, spicy and sour.

Inflammation or tonsillitis can be caused by bacteria or viruses. Bacteria will infect the tonsils if the tonsils are often exposed to substances, such as ice, spicy and unhygienic food. As for muscle weakness can be caused by age, more often about old age or more than 60 years.

It is said that you experience throat pain accompanied by nausea, where the nausea comes from the stomach. Nausea occurs when acid in the stomach hits the gastric lining valves and esophagus, causing nausea.

You can do a few tips, to reduce the symptoms, for example:

1. Eat regularly

2. Avoid eating spicy, noodles, sour and coffee

3. Manage stress well

4. Water consumption of at least 8 liters

5. Avoid drinking soda

If in this way does not improve, and increasingly heavy, then immediately consult a doctor

May be useful. Always healthy.

: by

Related Question

Causes Sad Without Reason And Feel Lonely?

Causes Sad Without Reason And Feel Lonely?

(2 years ago)

hey, i want to ask...

What Is The Safe Way To Store Yogurt?

What Is The Safe Way To Store Yogurt?

(9 months ago)

hello doctor. I want to ask how to store yogurt? can it be stored but not in the fridge? in the condition that the packaging has been opened. but this packaging has a lid. so keep ...

How To Alleviate The Side Effects Of TB Drugs For Sufferers?

How To Alleviate The Side Effects Of TB Drugs For Sufferers?

(2 years ago)

Night. My mother had just contracted tuberculosis and had only been treated for 1 day. Mama often nausea and vomiting, no appetite. The effect of the TB medicine that I was looking...

Leave a Reply

Your email address will not be published.